Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Ecstasy ingestion and fulminant hepatic failure: Liver transplantation to be considered as a last therapeutic option
Autore:
Garbino, J; Henry, JA; Mentha, G; Romand, JA;
Indirizzi:
Univ Hosp Geneva, Dept Internal Med, CH-1211 Geneva 14, Switzerland Univ Hosp Geneva Geneva Switzerland 14 d, CH-1211 Geneva 14, Switzerland St Marys Hosp, Imperial Coll, Sch Med, Dept Accid & Emergency Med, London W2 1NY, England St Marys Hosp London England W2 1NY mergency Med, London W2 1NY, England Univ Hosp Geneva, Surg & Transplant Dept, CH-1211 Geneva 14, Switzerland Univ Hosp Geneva Geneva Switzerland 14 t, CH-1211 Geneva 14, Switzerland Univ Hosp Geneva, Surg Intens Care Unit, CH-1211 Geneva 14, Switzerland Univ Hosp Geneva Geneva Switzerland 14 t, CH-1211 Geneva 14, Switzerland
Titolo Testata:
VETERINARY AND HUMAN TOXICOLOGY
fascicolo: 2, volume: 43, anno: 2001,
pagine: 99 - 102
SICI:
0145-6296(200104)43:2<99:EIAFHF>2.0.ZU;2-E
Fonte:
ISI
Lingua:
ENG
Soggetto:
MDMA ECSTASY; 3,4-METHYLENEDIOXYMETHAMPHETAMINE; HEPATOTOXICITY; SECRETION; TOXICITY; DEATHS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Agriculture,Biology & Environmental Sciences
Citazioni:
19
Recensione:
Indirizzi per estratti:
Indirizzo: Garbino, J Univ Hosp Geneva, Dept Internal Med, CH-1211 Geneva 14, Switzerland Univ Hosp Geneva Geneva Switzerland 14 Geneva 14, Switzerland
Citazione:
J. Garbino et al., "Ecstasy ingestion and fulminant hepatic failure: Liver transplantation to be considered as a last therapeutic option", VET HUM TOX, 43(2), 2001, pp. 99-102

Abstract

Severe adverse effects due to 3,4-methylenedioxmethamphetamine (MDMA, ecstasy) are reported with increasing frequency in the medical literature. The signs of acute toxicity most often seen are fulminant hyperthermia, hyperexcitatory states, acute renal failure and hyponatraemia. In 1992, hepatotoxicity was also described with unexplained jaundice and hepatomegaly after ingestion of MDMA. We report a case of severe toxic hepatitis following ingestion of MD MA with fulminant hepatic Failure which required auxiliary livertransplantation. The diagnosis was necrotic toxic hepatitis following ecstasy ingestion. The outcome was successful, and the patient was discharged from ICU 20 d after surgery. Hepatotoxic effects of MDMA seem infrequent, but may be lethal; liver transplantation is the ultimate therapeutic option in some cases.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/01/20 alle ore 07:23:11